# SDR GAIA00163

- Difficulty date: March 31, 2000
- Submitted: June 8, 2000
- Operation: Air carrier
- Aircraft: N6808
- Make and model: Boeing 727223
- Aircraft serial: 19483
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY C-CHECK AT TIMCO/OSC, FOUND AT STRINGER 18, BS 940, LOWER FORWARD HOLE IS CRACKED FROM HOLE TO BOTTOM EDGE.  REPAIRED IAW TIMCO REO S000105.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
